# SDR AUS20021243

- Difficulty date: October 29, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 386006102
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) UPPER RUDDER ACTUATOR LEAKING. LOSS OF NR 1 HYDRAULIC SYSTEM FLUID.
